MathSciNet Relay Station
MathSciNet bibliographic data
MR2465814 (2010d:35029) 35F25 (35A21 76P05 82C40)
Desvillettes, Laurent; Furioli, Giulia; Terraneo, Elide Propagation of Gevrey regularity for solutions of the Boltzmann equation for Maxwellian molecules. Trans. Amer. Math. Soc. 361 (2009), no. 4, 1731–1747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement